Cookies?
Library Header Image
LSE Research Online LSE Library Services

Distributive justice and the theory of international relations

Walter, Andrew (1983) Distributive justice and the theory of international relations. Australian Journal of International Affairs, 37 (2). pp. 98-103. ISSN 1035-7718

Full text not available from this repository.

Identification Number: 10.1080/10357718308444814
Item Type: Article
Official URL: http://www.tandf.co.uk/journals/titles/10357718.as...
Additional Information: © 1983 Routledge
Subjects: J Political Science > JZ International relations
Sets: Departments > International Relations
Date Deposited: 06 Jan 2011 16:05
Last Modified: 06 Jan 2011 16:05
URI: http://eprints.lse.ac.uk/id/eprint/31232

Actions (login required)

View Item View Item